# SDR DALA2025031001803

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,244 hours, 30,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. OVERHEAD EMERGENCY LIGHTS FLASHING ON AND OFF DURING PUSHBACK AND INFLIGHT IN MAIN CABIN. C/A: FWD TO MCC ,MEL 33-50-02A ,PLACARD INSTALLED ,NO "M" PROCEDURE. R/R DEUB (300RH4) AND EPSU (11WL) PER A320 AMM 23-73-47 AND 33- 51-38. OPS CHECK GOOD, MEL AND PLACARD REMOVED. OK FOR SVC. (LP: 0849231)
